International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 4, Pages 645-655
Copula and semicopula transforms
Dipartimento di Matematica “Ennio De Giorgi”, Università di Lecce, Lecce 73100, Italy
Received 22 April 2004
Copyright © 2005 Fabrizio Durante and Carlo Sempi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We characterize the transformation, defined for every copula , by , where and belong to and is a strictly increasing and continuous function on . We study this transformation also in the class of quasi-copulas and semicopulas.